# SDR CALA2016021995121

- Difficulty date: February 18, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N433UA
- Make and model: Airbus A320-232
- Aircraft serial: 589
- Aircraft time: 66,904 hours, 25,383 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHT POWER BATTERY FAILED.  REPLACED FWD EPSU BATTERY IAW AMM 33-51-38.  OPERATIONS CHECKED GOOD.
